# SDR C2XA07CL042

- Difficulty date: May 5, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 9,432 hours, 4,977 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000731
- Part serial: 25852F1
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2409 THE CREW REPORTED A BAG SMOKE DETECT INDICATION ON THE ECIAS, ALSO A BAG FIRE BOTTLE FAIL MESSAGE.  THE AIRCRAFT DIVERTED TO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BAG FIRE BOTTLES.  OPERATIONAL CHECKS WERE GOOD.  P/N 33700027-1, S/N 52206D1.
